# SDR WVER0217201690901

- Difficulty date: February 17, 2016
- Submitted: February 17, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 30,720 hours, 24,688 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Attach Angle
- Part number: CC67034191
- Condition: Corroded
- Location: Cockpit Door
- Part time: 30,720 hours, 24,688 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR POST AT LBL 12 & RBL 12 CORROSION ON LOWER ATTACHMENT CLIPS.
